# SDR CA020801007

- Difficulty date: June 30, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 13,238 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  CAPT'S LATERAL FIXED OUTER WINDOW OUTER SHIELD CRACKED CAPT'S LATERAL FIXED WINDOW REPLACED PER AMM 56-11-12
